# SDR TWAA0010414

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND LT WING BOTTOM FUEL TANK ACCESS PLATE NR 1365, HAD 2 MOUNT RING SCREW HOLES ELONGATED.  REPAIRED PER ARA 16924A.  REAMING PER SRM 51-30-10, AND COLD WORKING PER SRM 51-30-9.  ---CLOSED---
